Prostatitis Forum & Social Network

Acute and chronic prostatitis discussion. Arnon Krongrad, MD, moderator.

Dr. Nick Muff reports changes in skin color associated with his prostatitis (see video here). He says his daughter told him that he looked "gray."

 

Two days ago one of my prostatitis patients looked pale and pasty, as if he was on chemotherapy or hormone treatments. His skin color was decidedly abnormal, which my office staff also noticed. This morning, the morning after surgery, he was as pink as a baby's behind. The difference appeared as if to indicate a transformation from illness to health.

 

Has anyone noticed periods of palor associated with prostatitis? If so, what else was associated with it? Any other signs of symptoms? How long did it last? What triggered it?

Views: 192

Replies to This Discussion

after the first few months i got lighter in skin color . im dark complected
then after a year my hair turned a bit blonde . normal my hair is black.

now my skin is dark again and my hair is black with alot of gray these day. i didnt have gray hair before this condition. my skin color started to return after the 4th round of injections.
this is a road of hell i hope to never travel again.
GOD BLESS US ALL!
My family knows when I am in a lot of pain due to a flare up because they see the colour of my face change. They never described me as grey but certainly very pale & pasty.
Wow, Nik, you and I share the same issue when we have a flare-up. I definitely get more pale and pasty than normal. I have also noticed lately that my temperature drops to low 96's.
Mike, did you watch the Muff video? He reported the same and Sue Muff, his wife, reported that he got cold and she'd have to put him in a tub to warm him up.
Hi Dr. Krongrad,

Yes, I did see that and I can see the relation to my symptoms. In fact, alot of my symptoms are similar to Dr. Muff's from his description. The biggest difference, though, is that AB's do not affect me either way. I definitely do not see improvement on them, and in fact, I sometimes get a little worse.

I am also starting to get a lot of "mental fog." Could it be tied to the prostatitis? I certainly believe so.
To see more about "mental fog" you may want to look at this video from Gerry Nishikawa. See how Betsy describes Gerry's mental status when he was sick.

RSS

Groups

Off Site Posts

GENERAL DISCLAIMER

The Prostatitis social network is intended for informational and educational purposes only. It is not engaged in rendering medical advice or professional services.

Any person who appears to knowingly solicit and/or render medical advice or promote a professional or commercial service on this site may be removed by the administrators without notice.

Information provided on this site should not be used for diagnosing or treating acute or chronic prostatitis or any other health problem or disease.

The Prostatitis social network is not a substitute for professional care. If you have or suspect you may have a health problem, please consult your health care provider.

© 2022   Created by Arnon Krongrad, MD.   Powered by

Badges  |  Report an Issue  |  Terms of Service